Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have melasma. Chemical peels done, used glyaha hq lotion. Skin gets burnt and red. What should be done?

Hi, I have melasma , on cheek, and i have done ,most of the treatment available here in India, like hydroquinone / kajolic acid, Brite cream . 2 chemical peels, but nothing could fade my ,melasma, last i used is Glyaha HQ lotion overnite on doctors prescription, which make my skin burnt, n violet red. doctor adviced to stop it till it get normal n use for 1 hr next . i did, i can still see its getting red, not as much as was with over night i wonder if it can be treated any help??
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear parul..,
Thanks for choosing HCM.., is pigmentary disorder..,
due to Hormonal disturbance and cimacteric conditions.,
Steriod based creams will exaggerated the condition..,
Chemical peels with timely treatment will give good result..,
SUNSCREEN LOTION and Moisturizing creqam will give..,
better consult good dermatologist..,
ok thanQ
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor